Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 30, 2013, 8:48 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 8:48 PM CDT (01:48 UTC)
- Expired
- May 30, 2013, 9:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 69 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:40 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS53 KMKX 310148
SVRMKX
WIC039-117-310245-
/O.NEW.KMKX.SV.W.0033.130531T0148Z-130531T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
NORTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 945 PM CDT
* AT 848 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NORTH FOND DU LAC TO THERESA...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELKHART LAKE AROUND 940 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TAYCHEEDAH...PEEBLES...PIPE...JOHNSBURG...MOUNT CALVARY...CALVARY...
MARYTOWN...ST. CLOUD AND SAINT CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4394 8817 4389 8816 4390 8795 4389 8794
4366 8824 4389 8849 4390 8841 4393 8841
4394 8838
TIME...MOT...LOC 0149Z 226DEG 29KT 4382 8853 4351 8840
HAIL...<.75IN
WIND...60MPH
$$
MGG2 follow-up statements
395
WWUS53 KMKX 310224
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT THU MAY 30 2013
WIC039-117-310245-
/O.CON.KMKX.SV.W.0033.000000T0000Z-130531T0245Z/
FOND DU LAC WI-SHEBOYGAN WI-
924 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHEBOYGAN AND NORTHEASTERN FOND DU LAC COUNTIES UNTIL 945 PM CDT...
AT 922 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES WEST OF ST ANNA TO 7 MILES SOUTHWEST OF
ELKHART LAKE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ELKHART LAKE AROUND 935 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MARYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4394 8817 4389 8816 4390 8795 4389 8794
4366 8824 4389 8849 4390 8841 4393 8841
4394 8838
TIME...MOT...LOC 0224Z 226DEG 29KT 4392 8827 4378 8812
HAIL...<.75IN
WIND...60MPH
$$
COLLAR310
WWUS53 KMKX 310234
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT THU MAY 30 2013
WIC039-117-310243-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-130531T0245Z/
FOND DU LAC WI-SHEBOYGAN WI-
934 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHEBOYGAN AND
NORTHEASTERN FOND DU LAC COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4394 8817 4389 8816 4390 8795 4389 8794
4366 8824 4389 8849 4390 8841 4393 8841
4394 8838
TIME...MOT...LOC 0233Z 226DEG 29KT 4397 8820 4383 8805
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:46 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, May 30, 4:46 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 446 PM CDT THU MAY 30 2013 .SHORT TERM... .TONIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM. ONGOING SCATTERED CONVECTION WITH MORE DISCRETE-TYPE CELLS ASSOCIATED WITH A VORT MAX ROTATING AROUND A NEGATIVELY TILTED 500MB UPPER LOW OVER THE NORTHERN PLAINS...AND ON THE NOSE OF THE 850MB LOW LEVEL JET. MOST OF THE SEVERE THUNDERSTORM WARNINGS HAVE BEEN LARGE HAIL AND THE TOKEN DAMAGING WINDS. DECENT LOW LEVEL SHEAR AND CAPE STILL WARRANTS TORNADO WATCH. WEAK TORNADOES ARE POSSIBLE. THE STORMS MAY CONGEAL INTO BOWING LINE SEGMENTS LATER THIS AFTERNOON AS THEY GET INTO SOUTHEAST WI PER THE 17Z HRRR MODEL RUN. MEANWHILE... A STRONGER VORT MAX CURRENTLY OVER MISSOURI WILL ROLL ACROSS IOWA AROUND 00Z. STORMS AHEAD OF THIS DISTURBANCE WILL MOST LIKELY BE IN A LINE/MCS MODE AS IT REACHES NORTHERN IL/SOUTHERN WI. EXPECTING THIS TO MOVE ACROSS ALL OF THE MKX AREA THIS EVENING. LATEST 17Z HRRR SPED THIS UP WITH THE LEADING EDGE CLEARING EASTERN WI BY 03Z...WHILE THE 12Z NAM DELAYS IT OVER THE MKX AREA FROM 03-09Z. EXPECT A BREAK IN PRECIP LATE TONIGHT INTO FRIDAY MORNING AFTER THIS SECONDARY ROUND. THEN WE WILL BE IN ANOTHER FAVORABLE SYNOPTIC SETUP FOR MORE SEVERE STORMS ON FRIDAY. THE 500MB UPPER LOW WILL SHIFT A LITTLE CLOSER INTO THE EASTERN DAKOTAS AND ANOTHER VORT MAX WILL SWING INTO SOUTHERN WI AS THE LEFT EXIT REGION OF A 100KT UPPER JET MOVES THROUGH. CONVECTIVE MODE WILL LIKELY BE A LINE OF STORMS WITH A SUBTLE COLD-FRONT. DAMAGING WINDS THE MAIN SEVERE THREAT. ONE UNCERTAINTY WITH FRIDAY THUNDERSTORMS WILL BE THAT THE LINE COULD FORM IN ILLINOIS AND MOVE EAST AND JUST CLIP SOUTHEAST WI OR EVEN MISS IT ALL TOGETHER. FRIDAY NIGHT AND THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH THE MID/UPPER TROUGH WILL PUSH INTO THE UPPER MISSISSIPPI VALLEY REGION. THE 250 MB JET MAX INCREASES TO 100 KNOTS ACROSS SOUTHERN AND NORTHEAST WISCONSIN WITH MODERATE UPPER DIVERGENCE OVER SOUTHEAST WISCONSIN DURING THE EVENING. SOUTHERN WISCONSIN WILL REMAIN IN THE WARM SECTOR FRIDAY EVENING WITH A MID DRY PUNCH OVER MUCH OF THE AREA. THOUGH THE BEST LOW LEVEL WIND MAX WILL BE TO THE SOUTH AND EAST...STRONGER STORMS ARE NOT OUT OF THE QUESTION ESPECIALLY WITH WIND SHEAR A BIT HIGHER THAN PREVIOUS DAYS. THE CWASP SEVERE PARAMETER IS HIGHEST ACROSS NORTHEAST ILLINOIS LOWER VALUES EXTENDS CLOSER TO THE UPPER LOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. WEAKENING LOW PRESSURE WILL FINALLY DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN BY SATURDAY NIGHT. NAM FORECAST SOUNDINGS STILL HAVE 1300 J/KM OF CAPE SATURDAY AFTERNOON IF FORECAST DEW POINTS ARE NOT TOO HIGH. .LONG TERM... SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH MAIN UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE WESTERN GREAT LAKES SATURDAY NIGHT THEN INTO SOUTHERN CANADA ON SUNDAY. FORECAST SOUNDINGS SHOW MOISTURE TRAPPED BELOW AN INVERSION AROUND 7 THSD FT...SO EXPECT CUMULUS/STRATOCUMULUS SUNDAY. COOLER AIR IS EXPECTED TO ARRIVE WITH THE SHORTWAVE. THE GFS AND ECMWF ARE FAIRLY SIMILAR IN BRINGING ANOTHER UPPER TROUGH ACROSS THE NORTHERN PLAINS MONDAY NIGHT AND REACHING THE UPPER MISSISSIPPI VALLEY WEDNESDAY. ON THURSDAY THE GFS BRINGS THE UPPER TROUGH ACROSS WISCONSIN WITH A BROADER MORE NORTH LOCATION ON THE 00Z ECMWF. STILL SOME POTENTIAL OF INSTABILITY SHOWERS SUNDAY BEFORE HIGH PRESSURE DOMINATES WISCONSIN MONDAY. BY TUESDAY SHOWERS/THUNDERSTORMS APPROACH THE MISSISSIPPI RIVER AREA TUESDAY EVENING WITH A CHANCE OF SHOWERS/THUNDERSTORMS WEDNESDAY AND THURSDAY. && EXPECT GUSTS BETWEEN 25 AND 30 KTS TO PERSIST UNTIL EVENING AS MIXING CEASES. DISCRETE THUNDERSTORMS WITH SOME PRODUCING LARGE HAIL MAINLY IN SOUTH CENTRAL WI. EXPECTING STORMS TO CONGEAL AT SOME POINT AND STRAIGHT-LINE WINDS WILL BECOME THE MAIN THREAT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WI. STORMS ARE DEVELOPING RAPIDLY...SO WATCH THE RADAR CLOSELY FOR NEW DEVELOPMENTS. WEAK TORNADOES ARE POSSIBLE WITH DECENT LOW-LEVEL ROTATION. ANOTHER ROUND...A LINE OF THUNDERSTORMS...IS EXPECTED EARLY THIS EVENING AND THESE WILL LIKELY SPREAD ALL THE WAY ACROSS SOUTHERN WI. STRAIGHT-LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. AFTER A BREAK LATE TONIGHT/EARLY FRIDAY...EXPECT A LINE OF THUNDERSTORMS TO DEVELOP ALONG A WEAK COLD FRONT SOMEWHERE IN IA/IL AND TRACK ENE MIDDAY FRIDAY. THESE MAY SWEEP ACROSS ALL OF SOUTHERN WI OR JUST CLIP SOUTHEAST WI. STAY TUNED TO THE FORECAST FOR THIS ONE. && .MARINE... GUSTY SOUTH WINDS DUE TO MIXING OVER THE LAND WILL AFFECT SHORELINE NEARSHORE AREAS UNTIL THIS EVENING. WINDS WILL BE LESS GUSTY TOWARD THE OPEN WATERS. HOWEVER...THE TIGHT PRESSURE GRADIENT OVER THE LAKE WILL ALLOW SUSTAINED WINDS TO BE IN THE 15 TO 20 KNOT RANGE TODAY AND TONIGHT. STABLE AIR DOWN AT LAKE LEVEL WILL KEEP WAVES FROM RESPONDING TOO MUCH TO THE GUSTY WINDS. THUNDERSTORMS EXPECTED THIS EVENING AND AGAIN FRIDAY MIDDAY AND AGAIN SOMETIME ON SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...MRC FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, May 30, 3:35 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT THU MAY 30 2013 WIZ046-047-051-052-056>060-062>072-312045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. WINDS AND HAIL ARE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE OVER SOUTH CENTRAL WISCONSIN INTO THE EARLY EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...ALONG WITH THE POTENTIAL OF LOCALIZED URBAN AND LOW LYING FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SOUTHERN WISCONSIN WILL BE IN THE WARM SECTOR AHEAD OF A LOW OVER THE DAKOTAS AND MINNESOTA THROUGH SATURDAY. THIS WILL RESULT IN MORE THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE... ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED INTO THIS EVENING AND MAY BE NEEDED AGAIN FRIDAY AFTERNOON AND FRIDAY EVENING. LMZ643>646-312045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS INTO THE EARLY EVENING. THUNDERSTORMS ARE LIKELY THROUGH THE EVENING AND MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH SATURDAY. SOME OF THESE MAY BE SEVERE ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, May 30, 7:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 2 ENE BROOKLYN 42.86N 89.34W
05/30/2013 M52 MPH DANE WI TRAINED SPOTTER
&&
ETLocal storm report, May 30, 8:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
803 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG MIDDLETON 43.10N 89.51W
05/30/2013 DANE WI PUBLIC
POWER LINES DOWN AND ABLAZE.
&&
ETLocal storm report, May 30, 8:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG COLUMBUS 43.34N 89.01W
05/30/2013 COLUMBIA WI 911 CALL CENTER
HALF DOZEN TREES DOWN...UP TO 2 FEET IN DIAMETER. TIME
ESTIMATED.
&&
MEBLocal storm report, May 30, 8:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 2 W BEAVER DAM 43.46N 88.88W
05/30/2013 DODGE WI EMERGENCY MNGR
ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR.
&&
ETLocal storm report, May 30, 8:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 2 W BEAVER DAM 43.46N 88.88W
05/30/2013 DODGE WI EMERGENCY MNGR
ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR.
&&
ETLocal storm report, May 30, 8:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG SW DELAVAN 42.63N 88.63W
05/30/2013 WALWORTH WI AMATEUR RADIO
NUMEROUS 5-6 INCH DIAMETER TREE BRANCHES DOWN.
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| May 30, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 45 min |
| May 30, 7:35 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 40 min |
| May 30, 7:49 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Racine, Rock, Walworth and 1 more | 41 min |
| May 30, 7:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 30, 8:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 48 min |
| May 30, 8:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Milwaukee, Ozaukee, Washington, Waukesha | 46 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 67 min |
| May 31, 7:44 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.